Robust H control for uncertain nonlinear stochastic neutral systems with state delays

Jason Sheng Hong Tsai, Chien Yu Lu, Te Jen Su

Research output: Contribution to journalConference articlepeer-review

6 Citations (Scopus)


This paper deals with the problem of robust stability and robust H control for a class of uncertain neutral systems. The nonlinearities are assumed to satisfy the global Lipschitz conditions and appear in the term of perturbation. Attention first is focused on investigating a sufficient condition for designing a state feedback controller which stabilizes the uncertain neutral system under consideration robust stabilization dependent of delay. Then, we show that guarantees an H-norm bound constraint on the disturbance attenuation. The proposed results are given in terms of linear matrix inequalities. An example is worked out to illustrate the validness of the theoretical results.

Original languageEnglish
Pages (from-to)3164-3169
Number of pages6
JournalProceedings of the IEEE International Conference on Systems, Man and Cybernetics
Publication statusPublished - 2003 Nov 24
EventSystem Security and Assurance - Washington, DC, United States
Duration: 2003 Oct 52003 Oct 8

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Hardware and Architecture


Dive into the research topics of 'Robust H control for uncertain nonlinear stochastic neutral systems with state delays'. Together they form a unique fingerprint.

Cite this